# SDR HEEA0015601

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 412001303101
- Condition: Failed
- Location: Cyclic Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC KICK IN PITCH MODE.
